About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 908168, 8 pages
http://dx.doi.org/10.1155/2013/908168
Research Article

Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces

Department of Mathematical Education, Dankook University, 126 Jukjeon, Suji, Yongin, Gyeonggi 448-701, Republic of Korea

Received 9 July 2013; Accepted 3 September 2013

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2013 Heejeong Koh and Dongseung Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heejeong Koh and Dongseung Kang, “Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 908168, 8 pages, 2013. doi:10.1155/2013/908168